# SDR SWAA2021111643702

- Difficulty date: November 12, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737*
- Aircraft serial: 36630
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL HOLES ; 193D PANEL HOLES CRACKED AND ELONGATED. / [01] INSTALLED NEW 193D PANEL IAW AMM 53-51-21
